# SDR C8GA200000005

- Difficulty date: July 7, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N286
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 46,625 hours, 34,891 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021123
- Part serial: M00172
- Condition: Inoperative
- Location: Fuselage
- Part time: 46,625 hours, 34,891 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 716 FROM TOL TO ATL.  AFTER TAKE OFF AND ON CLIMB OUT, WHEN GEAR HANDLE PLACED IN THE UP POSITION, THE GEAR WARNING HORN SOUNDED.  WITH GEAR RETRACTED, GEAR RED LIGHTS REMAINED ILLUMINATED.  CYCLED GEAR NO EFFECT.  SELECTED GEAR DOWN AND RETURNED TO TOL.  AIRCRAFTLANDED WITHOUT FURTHER INCIDENT.FOUND LANDING GEAR ACCESSORY UNIT FAILED.  REPLACED LANDING GEAR ACCESSORY UNIT.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
